# SDR R61A2025071300303

- Difficulty date: July 13, 2025
- Submitted: July 13, 2025
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 22,004 hours, 15,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17065644001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CF III, R/H SHEAR WEB SPLICE BETWEEN FR87-FR88 RBL41 FOUND CORRODED. REPLACED SHEAR WEB SPLICE IAW SRM 57-42-02
